# SDR ABOA475B001

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N847BA
- Make and model: Beech 200BEECH
- Aircraft serial: BB847
- Aircraft time: 9,276 hours, 9,478 cycles
- Engine: Pwa PT6A41
- Engine time: 9,538 hours, 12,276 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pump
- Part number: 02532330003
- Part serial: 7769
- Condition: Seized
- Location: Fuel
- Part time: 5,000 hours, 5,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

ON CLIMB OUT FROM AIRPORT THE RT ENGINE EXPERIENCED A FLAMEOUT AND SHUTDOWN, THE CREW DECLARED AN EMERGENCY AND LANDED AT AIRPORT WITHOUT FURTHER INCIDENT. MX FOUND THE ENGINE DRIVEN HIGH PRESSURE FUEL PUMP TO BE FAULTY. THE PUMP WAS REPLACED, ENGINE GROUND PERFORMANCE RUNS WERE ACCOMPLISHED, AND ACFT WAS RELEASED BACK TO SERVICE. THIS ENGINE IS OPERATED UNDER THE MORE PROGRAM STC NR SE00001EN, REV 3 DATED DEC 28, 2000, WITH AN ACCESSORY TBO OF 4100 HOURS. THE FUEL PUMPS TIME SINCE OVERHAUL WAS 3,701.1.
